# SDR AALA960419

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Corroded
- Location: Bs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BELL FRAME FORWARD SIDE LOWER LIP AT LONGERON 30.  CUT OUT DAMAGE (CORRODED AREA) ON LOWER J-ANGLE (FRAME) INSTALLED REPAIR SPLICE AND DOUBLER PER SRM 53-03, FIGURE 2A, SHEETS 3-5, PAGES 4E-4J.   TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
